Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have burning sensation in arm. Took antibiotics, nebumatone, prednisone. All test clear. What to do?

I felt chills in my arms 3 weeks ago with no fever but felt weak and lethergic. I went to my primary Dr who prescribed antibiotics and the fifth day after taking the antibiotics the chills turned into a burning sensation throughout my arms - I finished the antibiotics but still felt the burning sensation off and on even at rest - My primary prescribed an antiinflammatory (Nebumatone) but still feel the burning sensation - I've taken an MRI of the brain and cervical spine area and all are clear - I am on the third day of prescribed prednisone and still feel the burning sensation - What do you think I should do? Thank you in advance
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild burning sensation in the arm is likely to be due to a Vitamin B 12 deficiency or a thyroid hormone imbalance. This needs a few simple blood tests for diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor